MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUEBALANCE; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUEBALANCE; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, TB 50CT 360/CS
Medical Device Problem Codes Display or Visual Feedback Problem (1184); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Product problem being submitted due to test strips being part of recall # 1052693-06/13/16-001-r strip.Meter and test strips were returned, no investigation required: test strips are expired and product is discontinued.Note: manufacturer contacted customer in several follow-up calls to ensure the customer had received the replacement products and that they are working as intended - unable to establish contact with customer at this time.
 
Event or Problem Description
Consumer reported complaint that the true track meter does not display the blinking blood drop.Customer stated that only "code" appears in the display; the drop symbol does not appear in the display.Customer is using the incorrect test strips for the meter; customer is using true balance test strips with the true track meter.The test strips are expired - manufacturer's expiration date is 08/26/2017 and test strips are part of recall.Customer has two vials of the same lot number of test strips.The customer feels well and did not report any symptoms.No medical attention associated with the use of the product was reported.Customer was upgraded to true metrix product line.
 
Additional Manufacturer Narrative
Sections with additional information as of 07-jan-2022: h10: test strip lot number is expired - unable to perform retention testing.Root cause: rc-074: manufacturing processing error.

Brand Name
TRUEBALANCE
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key13003676
Report Number1000113657-2021-00773
Device Sequence Number4873297
Product Code NBW
UDI-Device Identifier00021292007959
UDI-Public(01)00021292007959
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K090495
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Recall,Other,Replace
Type of Report Initial,Followup
Report Date (Section B) 01/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/26/2017
Device Model NumberSTRIP, TB 50CT 360/CS
Device Catalogue NumberH4H01-81
Device Lot NumberBS4621
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/01/2021
Is the Reporter a Health Professional? No
Distributor Facility Aware Date11/17/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/20/2021
Supplement Date Received by Manufacturer12/20/2021
Initial Report FDA Received Date12/14/2021
Supplement Report FDA Received Date01/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown